# SDR AALA202112028793

- Difficulty date: November 28, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 59,770 hours, 34,442 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAVATORY DOOR STICKING IN FLIGHT. SECURED FWD LAVATORY DOOR FLOOR SILL IAW AMM 25-41-41, OPS CHECK GOOD.
